Discrete Dynamics in Nature and Society
Volume 3 (1999), Issue 1, Pages 57-63
Stability of a time discrete perturbed dynamical system with delay
1Department of Mathematics, Ben Gurion University, P.O. Box 653, Beer Sheva 84105, Israel
2Department of Mathematics, Tsing Hua University, ROC, Hsinchu 30043, Taiwan
Received 11 February 1999
Copyright © 1999 Michael I. Gil' and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be the set of
complex vectors endowed with a norm . Let
be two complex matrices and
a positive integer. In the present paper we consider the nonlinear difference equation with delay of the type
, where satisfies the condition , where and
are positive constants. In this paper, absolute stability conditions for this
equation are established.